# SDR SWIA201641971

- Difficulty date: February 20, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PANEL STRAP CORRODED AT LEFT FS 559.00.  INSTALLED NEW STRAP IAW SRM.  PERFORMED PRESSURE CHECK ON LT PRESSURE FLOOR IN REPAIR AREA THROUGH FUSELAGE IAW SRM.  NO LEAKS NOTED.
